# SDR 99FDEA00293

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

99-178 - AT FLT LEVEL 280, W/THRUST AT CR PWR RECEIVED MULTIPLE INTERMITTENT MASTER FIRE WARN LIGHT AND FIRE BELL.  ENG OIL TEMP INCREASED TO 138 DEG, ALL OTHER ENG INSTRUMENT NORM.  RETARD NR 3 THROTTLE TO IDLE.  START DUCT REALIGNED AND SECURED PER MM 36-00-001-2.  ENG RUNS C/O AT FULL PWR PER JET RUN HDBK 6-15.  ALL LIMITS OBSERVED.  AC OK FOR SERVICE.
